alexa IgE-mediated hypersensitivity reaction to lignocaine - a case report.
Medicine

Medicine

Emergency Medicine: Open Access

Author(s): Noormalin A, Shahnaz M, Rosmilah M, Mujahid SH, Gendeh BS

Abstract Share this page

Abstract We report a 7 year old girl who developed ipsilateral left facial swelling immediately after lignocaine injection. Skin prick test showed positive reaction to pure 2\% lignocaine hydrochloride and to lignocaine oral dental gel. Specific Immunoglobulin E (Ig E) to lignocaine was detected. Lignocaine is a commonly used anaesthetic agent mainly as local anaesthesia. However type I hypersensitivity to lignocaine is rare and there have been very few cases reported in the literature.
This article was published in Trop Biomed and referenced in Emergency Medicine: Open Access

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords